Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 9, NWS Glasgow, MT

June 7, 2011Garfield County, Valley County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 7, 2011, 9:22 AM MDT for Garfield County, Valley County, Montana. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 9:22 AM MDT (15:22 UTC)
Expired
Jun 7, 2011, 12:15 PM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Garfield County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 15 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:25 AM MDTHEAVY RAIN 0Glasgow, MTHEAVY RAIN HAS KNOCKED OUT THE POWER TO MOST OF THE TOWN.
Jun 7, 9:30 AM MDTFLASH FLOODGlasgow, MTHIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT. MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN CLOSED OFF BY LAW ENFORCEMENT.
Jun 7, 9:30 AM MDTHEAVY RAIN 0Glasgow, MTHIGHWAY 2 HAS 4 TO 5 INCHES OF WATER RUNNING OVER IT. MOST ROADS IN TOWN ARE FLOODED WITH SOME UP TO 1 FOOT DEEP. THE RAILROAD UNDERPASS IS FLOODED AND HAS BEEN CLOSED OFF BY LAW ENFORCEMENT.
Jun 7, 9:40 AM MDTFLASH FLOODGlasgow, MTKAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME BUILDING.
Jun 7, 9:40 AM MDTHEAVY RAIN 0Glasgow, MTKAMPFER DRIVE IS FLOODED. KAMPFER CREEK IS SUBSTANTIALLY FLOODING. THERE IS STANDING WATER NEAR THE FISH AND GAME BUILDING.
Jun 7, 10:15 AM MDTFLASH FLOOD4 Nw Glasgow, MTWATER FLOWING 3 TO 5 FEET DEEP DOWN TWO COULEES ON PROPERTY AND THEN SEVERAL INCHES DEEP ACROSS RIVERSIDE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 3.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
501 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WGUS55 KGGW 071522
FFWGGW
MTC033-105-071815-
/O.NEW.KGGW.FF.W.0009.110607T1522Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
922 AM MDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
  NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

* UNTIL 1215 PM MDT.

* AT 919 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE...
  GLASGOW...TAMPICO...SAINT MARIE...AND FORT PECK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
      4796 10641 4796 10637 4779 10637 4780 10726
      4848 10695

$$

SIMONSEN
WEATHER.GOV/GLASGOW
2 follow-up statements
910 
WGUS75 KGGW 071633
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1033 AM MDT TUE JUN 7 2011

MTC033-105-071815-
/O.CON.KGGW.FF.W.0009.000000T0000Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD-VALLEY-
1033 AM MDT TUE JUN 7 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM MDT FOR
CENTRAL VALLEY AND NORTHEASTERN GARFIELD COUNTIES...

AT 1023 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE...
  TAMPICO...FORT PECK...SAINT MARIE...AND GLASGOW.

MANY STREETS...ROADS...AND COULEES IN THE AREA HAVE BEEN FLOODED 
WITH UP TO A FOOT OF WATER. THE RAILROAD UNDERPASS IN GLASGOW IS 
FLOODED.

THE MAIN BAND OF VERY HEAVY RAIN IS MOVING SLOWLY WEST...BUT OTHER 
SHOWERS...SOME HEAVY...WILL DEVELOP AGAIN BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
      4796 10641 4796 10637 4779 10637 4780 10726
      4848 10695

$$

SIMONSEN
WEATHER.GOV/GLASGOW
746 
WGUS75 KGGW 071810
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1210 PM MDT TUE JUN 7 2011

MTC033-105-071818-
/O.EXP.KGGW.FF.W.0009.000000T0000Z-110607T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD-VALLEY-
1210 PM MDT TUE JUN 7 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM MDT FOR CENTRAL
VALLEY AND NORTHEASTERN GARFIELD COUNTIES...

PART OF THIS WARNING HAS BEEN REPLACED BY A NEW FLASH WARNING THAT 
EXPIRES AT 215 PM.

LAT...LON 4838 10637 4806 10637 4806 10640 4803 10643
      4796 10641 4796 10637 4779 10637 4780 10726
      4848 10695

$$

SIMONSEN
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:50 AM MDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 7, 3:50 AM MDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
350 AM MDT TUE JUN 7 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY...
MORE SIGNIFICANT RAINFALL POSSIBLE TODAY AS STACKED LOW MOVES
THROUGH EASTERN MONTANA AND NORTH DAKOTA. THE SURFACE LOW
CURRENTLY IN SE MONTANA WILL MOVE TO NORTH DAKOTA WHILE THE UPPER
LOW TRACKS ALONG THE YELLOWSTONE RIVER TODAY. MORE HEAVY RAIN WILL
FALL NORTH OF THE LOW TRACK ON TOP OF THE INCH OR SO OF RAIN THAT
FELL OVERNIGHT. THIS RAIN WILL ADD TO THE FLOODING ALREADY IN
PLACE AND FLOOD NEW AREAS. ALSO...LOOK FOR STRONG NORTH TO
NORTHEAST WINDS WITH SPEEDS CLOSE TO WARNING CRITERIA THIS
MORNING. WILL HOLD OFF ON ISSUING A HIGH WIND WARNING AT THIS
TIME. WILL MAINTAIN LAKE WIND ADVISORY. THE SE ZONES WILL SEE DRY
SLOTTING AT TIMES TODAY REDUCING THE AMOUNT OF RAINFALL THAT
OCCURS THERE.

THE STORM SYSTEM WILL MOVE TO THE EAST TONIGHT ALLOWING THE
SHOWERS TO DIMINISH FROM WEST TO EAST. WITH HIGH PRESSURE MOVING
INTO THE REGION TONIGHT...WINDS WILL DROP OFF ALLOW THE LAKE WIND
ADVISORY TO END BY WEDNESDAY MORNING.

HIGH PRESSURE WILL KEEP WEDNESDAY DRY FOR THE MOST PART WITH LIGHT
WINDS. A SHORTWAVE MOVING THROUGH SOUTHEAST MONTANA IN THE
AFTERNOON COULD BRING A SHOWER TO PARTS OF THE AREA. WILL MENTION
A SLIGHT CHANCE FOR NOW.

THE NEXT UPPER TROUGH MOVES ACROSS MONTANA WEDNESDAY NIGHT AND
THURSDAY. MODELS DIFFER SOMEWHAT ON HOW MUCH OF THE FORECAST AREA
WILL SEE RAIN FROM THIS SYSTEM. THEY HAVE BETTER CHANCES OF RAIN
SOUTH OF THE MISSOURI RIVER THAN TO THE NORTH AT THIS TIME. WILL
FOCUS THE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS TO THE
SOUTH. FORRESTER

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...

THE EXTENDED PERIOD BEGINS THURSDAY EVENING WITH THE AREA UNDER
AN UPPER LEVEL SHORTWAVE TROUGH WHICH WILL CONTINUE THE CHANCE OF
RAIN SHOWERS. THEN FRIDAY A NARROW UPPER RIDGE WILL BRING CUT OFF
MOST SHOWER ACTIVITY. THERE IS SOME DISAGREEMENT HERE BETWEEN THE
GFS AND EC WITH THE GFS MOVING EAST QUICKER. THE EC HANGS ONTO THE
TROUGH FOR OUR EASTERN ZONES A WHILE LONGER.

BOTH MODELS BRING IN THE NEXT UPPER TROUGH FROM THE PACNW...BUT
TIMING ISSUES CONTINUE. THE PERIOD THROUGH SATURDAY LOOKS SHOWERY.
THEN SATURDAY NIGHT AND SUNDAY A COLD FRONT SHOULD INCREASE THE
CHANCE FOR RAIN . THEN ANOTHER SHORTWAVE TROUGH DROPS INTO THE
PACNW SUNDAY NIGHT. AS THIS STORM SYSTEM DROPS FARTHER SOUTH
MONDAY THE BASE OF THE TROUGH PICKS UP PACIFIC MOISTURE AND
DIRECTS IT NORTH INTO MONTANA WHICH COULD PRODUCE MORE PERIODS OF
HEAVY RAIN.

WITH GENERAL AND PERPETUAL TROUGHINESS PROGGED TO PERSIST OVER THE
NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE
LONG TERM FORECAST PERIOD...OVERALL THE PERIOD WILL BE CONTINUED
WET WITH SEASONAL OR SLIGHTLY COOLER THAN NORMAL TEMPERATURES.
CONVECTIVE PARAMETERS ALSO SUGGEST ALL PERIODS OF RAIN SHOWERS
WILL BE ACCOMPANIED WITH SOME THUNDERSTORMS. WITH NONE OF THE LOWS
STACKING UP AND NO RAPID SURFACE PRESSURE FALLS...EXPECT NO STRONG
WINDS DURING THE PERIOD EXCEPT NEAR ANY THUNDERSTORMS THAT MIGHT
DEVELOP. SCT

&&

.AVIATION...
THE REMAINDER OF THE STRONG STORM SYSTEM WILL MOVE OVER THE AREA
TODAY BRINGING WIDESPREAD RAIN...ADDITIONAL ISOLATED THUNDERSTORMS
AND STRONG EASTERLY TO NORTHEASTERLY WINDS OF AROUND 25G35KTS. THE
STORM WILL MOVE OUT OF THE AREA LATER TONIGHT WHICH WILL DIMINISH
WINDS AND TAPER OFF THE RAIN. EXPECT CONDITIONS LESS THAN VFR AT
TIMES AND UPDATES TO THE TAFS BASED ON STORM CONDITIONS. SCT

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED
RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT.
FLOOD WARNINGS ARE IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE
IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER
BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS
NOW IN EFFECT FOR THIS AREA.

WIDESPREAD HEAVY RAIN WILL CONTINUE TO IMPACT THE AREA TODAY
WHICH WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING
IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 7, 4:09 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
409 AM MDT TUE JUN 7 2011

MTZ016-017-059>061-081015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS
COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE
CONFLUENCE WITH THE MISSOURI RIVER. NEW FLOODING IS EXPECTED ON
THE MILK RIVER NEAR DODSON TODAY OR TONIGHT.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM
OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH
TO NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT
PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE
AREA TODAY WILL MAINTAIN THE CURRENT FLOODING AND CREATE NEW
FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-081015-
PETROLEUM-GARFIELD-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL
STREAMS THROUGH THE WEEK.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTH
WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE
REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL
MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME
AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL PERSIST ON NUMEROUS STREAMS FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-081015-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE... A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM
OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG NORTHEAST
WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT PECK LAKE
REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE AREA TODAY WILL
MAINTAIN THE CURRENT FLOODING AND CREATE NEW FLOODING IN SOME
AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FLOODING WILL CONTINUE ON THE MISSOURI RIVER FOR THE FORESEEABLE
FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-081015-
DANIELS-SHERIDAN-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG
NORTHEAST WINDS AND HEAVY RAINS. A LAKE WIND ADVISORY FOR FORT
PECK LAKE REMAINS IN EFFECT. THE WIDESPREAD RAIN IMPACTING THE
AREA TODAY MAY CREATE NEW FLOODING IN SOME AREAS DEPENDING ON
HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ025>027-081015-
DAWSON-PRAIRIE-WIBAUX-
409 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TODAY WILL BRING STRONG
WINDS AND THUNDERSTORMS...SOME MAY HAVE HEAVY RAIN. THE
WIDESPREAD RAIN IMPACTING THE AREA TODAY MAY CREATE NEW FLOODING
IN SOME AREAS DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 7, 5:58 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
558 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       5 SW HINSDALE           48.34N 107.15W
06/07/2011  M1.44 INCH       VALLEY             MT   TRAINED SPOTTER

            MEASURED 1.44 INCHES OF PRECIP AS OF 550 AM.

0556 AM     HEAVY RAIN       GLASGOW                 48.20N 106.64W
06/07/2011  M1.00 INCH       VALLEY             MT   OFFICIAL NWS OBS

            MEASURED 1.00 INCHES AS OF 12 ZULU TIME.

&&

RMORGAN
Local storm report, Jun 7, 7:00 AM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
700 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       5 S TAMPICO             48.23N 106.84W
06/07/2011  M1.00 INCH       VALLEY             MT   TRAINED SPOTTER

            MEASURED 1.00 INCH OF PRECIP. ANTELOPE CREEK IS ABOUT 3/4
            FULL.

&&

RMORGAN
Local storm report, Jun 7, 7:12 AM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
712 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HEAVY RAIN       ESE NASHUA              48.13N 106.35W
06/07/2011  M0.90 INCH       VALLEY             MT   TRAINED SPOTTER

            MEASURED 0.90 PRECIP...STILL RAINING.

&&

RMORGAN
Local storm report, Jun 7, 7:26 AM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
726 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WESTBY                  48.87N 104.05W
06/07/2011  M0.97 INCH       SHERIDAN           MT   CO-OP OBSERVER

            MEASURED 0.97 INCHES THROUGH 7 AM. STILL RAINING.

&&

RMORGAN
Local storm report, Jun 7, 8:21 AM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
821 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND GST     8 ENE FRAZER            48.10N 105.88W
06/07/2011  M65 MPH          VALLEY             MT   COCORAHS

            MEASURED 65 MPH WIND SPEED GUST AT 312 AM. 0.46 INCHES OF
            PRECIP.

&&

RMORGAN

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:25 PM MDTSevere Thunderstorm WarningGGWPetroleum53 min
Jun 6, 11:03 PM MDTSpecial Weather StatementGGWPhillips57 min
Jun 6, 11:45 PM MDTSpecial Weather StatementGGWValley60 min
Jun 7, 12:13 AM MDTSpecial Weather StatementGGWGarfield47 min
Jun 7, 12:18 AM MDTSpecial Weather StatementGGWValley57 min
Jun 7, 12:21 AM MDTFlash Flood WarningGGWValley4 hr
Jun 7, 12:28 AM MDTSpecial Weather StatementGGWRoosevelt62 min
Jun 7, 12:29 AM MDTFlash Flood WarningGGWRoosevelt4 hr
Jun 7, 12:43 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan38 min
Jun 7, 1:00 AM MDTSpecial Weather StatementGGWSheridan60 min
Jun 7, 1:36 AM MDTFlash Flood WarningGGWRoosevelt, Valley3 hr
Jun 7, 1:44 AM MDTFlash Flood WarningGGWRoosevelt, Sheridan3 hr
Jun 7, 4:22 AM MDTAreal Flood WarningGGWDaniels, Roosevelt, Sheridan, Valley64 hr
Jun 7, 9:24 AM MDTSpecial Weather StatementGGWValley66 min
Jun 7, 11:51 AM MDTFlash Flood WarningGGWGarfield, Petroleum, Phillips, Valley9 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips23 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips, Valley7 days
Jun 7, 12:14 PM MDTRiver Flood WarningGGWRoosevelt23 hr
Jun 7, 1:03 PM MDTFlash Flood WarningGGWRoosevelt, Valley4 hr

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.